For the past several days I've been awakening in a strange fog, almost a stupor. I can't see clearly and have no balance and, worst of all, I'm dizzy. Over the balance of the day, I can usually even out to the point where I can at least drive, if not walk very far.
Until today, I have been attributing it to the leftover steroids in my system, worsened by middle age. After all, it has been around a decade since my last infusion.
Today, I was replenishing my everyday cubby of prescription meds, when I noticed that I have no bottle for Potassium.
Potassium was the first substance that went completely awry when I started Diovan for the blood pressure. That was a few years ago, and I had the same sort of symptoms back then. Now, it's been about a week, maybe, since I tossed the old bottle and did not replace it. I forgot.
So many meds, so little brain space to store them in!
Now I must wait a few days before I reassess my post-Solumedrol progress.
My current status: Aching, twitching muscles, especially in my arms and thighs. Dizziness and weakness. Bad taste in my mouth, relieved only with a good scrubbing with baking soda (toothpaste tastes bad, too!): I can't even taste chocolate and citrus. Poor overall coordination and emotional depression. Not weepy, but just hopelessness and anxiety constantly playing in the background.
Back in a few days with a new report.
Expecting great things!